Thank you for your query at AskTheDoctor.com
I understand your concern.
You seem to be suffering from acute gastroenteritis and indigestion. You need to get your stool examined as you mentioned it is orange in colour. This could be due to minor bleeding from the infection itself, however, stool examination will give a better picture and help in ruling out worms/ parasites.
I advise you consult your local physician and start an antibiotic like Ciprofloxacin 500 mg twice daily for 5-7 days depending on the severity. Since you have loose stools, you can take Tab. Loperamide SOS and probiotic supplements twice daily to form normal stools. Loperamide will help in reducing the frequency of loose stools. Also, you need to make sure you're adequately hydrated and drink at least 3-4 liters of water per day.
Hope this was helpful,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.